# SDR AWXA200601032

- Difficulty date: June 23, 2006
- Submitted: June 26, 2006
- Operation: Air carrier
- Aircraft: N914AW
- Make and model: Boeing 757225
- Aircraft serial: 22208
- Aircraft time: 70,543 hours, 30,004 cycles
- Engine: Rroyce RB211535*
- System (JASC): 7530 · Compressor Bleed Control
- Part: Control Unit
- Part number: C8E3812
- Part serial: 2066
- Condition: Faulted
- Location: Bleed Valve
- Part time: 52,632 hours, 22,803 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: O

## Discrepancy

FLT 005 - CREW REPORTED, DURING FINAL APPROACH RT ENG LOST OIL PRESS IND.  RECEIVED LP FUEL PUMP AND R GEN OFF EICAS MESSAGE.  ENG WAS REPORTED TO NOT RESPOND WHEN THROTTLES WERE ADVANCED.  DECLARED EMERG INTO PHX AND LANDED.  EGT WAS REPORTED TO BE AT 887 AFTER LANDING.  ENG WAS SHUT DOWN ON GROUND, NO IN-FLIGHT SHUT DOWN.  MX R&R NR 2 BVCU.  ALSO REPLACED NR 2 ENG TPU IAW 75-32-01-4.  EGT WAS FOUND TO BE WITHIN LIMITS PER FIM 71-05-00.  RT ENG WAS RAN AT TAKEOFF POWER WITH ALL PARAMETERS BEING NORMAL AND NO FAULTS OR MESSAGES IAW BMM 71-00-00 TEST 13.
